MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG DCS® PLATE 8 HOLES 146MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 95 DEG DCS® PLATE 8 HOLES 146MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 281.980S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
This report is against user facility medwatch number (b)(4).The only information contained in this report is correction or additional information.Concomitant device: unknown screws (part # unknown, lot # unknown, quantity 8).This report is for one 95 deg dcs® plate 8 holes 146mm-sterile.This is report 1 of 1 for (b)(4).

Brand Name
95 DEG DCS® PLATE 8 HOLES 146MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9823391
Report Number2939274-2020-01238
Device Sequence Number16911237
Product Code KTT
UDI-Device Identifier10886982178138
UDI-Public(01)10886982178138
Combination Product (Y/N)N
PMA/510(K) Number
K791619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number281.980S
Device Catalogue Number281.980S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/14/2020
Initial Report FDA Received Date03/12/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;